Marine Insurance: Frequency–Severity Claim Modeling and the Effect of Delay on Ruin Probability
Abstract
Keywords
Full Text:
PDFReferences
[1] Søren Asmussen and Hansjörg Albrecher. Ruin Probabilities. 2nd ed. World Scientific, 2010. DOI: https://doi.org/10.1142/7431.
[2] Stuart A. Klugman, Harry H. Panjer, and Gordon E. Willmot. Loss Models: From Data to Decisions. 4th ed. Wiley, 2012.
[3] Cyprian Ondieki Omari, Shalyne Gathoni Nyambura, and Joan Martha Wairimu Mwangi. “Modeling the Frequency and Severity of Auto Insurance Claims Using Statistical Distributions”. Journal of Mathematical Finance 8.1 (2018), pp. 137–160. DOI: https://doi.org/10.4236/jmf.2018.81012.
[4] James Kiprotich Ng’elechei, Joel Cheruiyot Chelule, Herbert Imboga Orango, and Ayubu Okango Anapapa. “Modeling Frequency and Severity of Insurance Claims in an Insurance Portfolio”. American Journal of Applied Mathematics and Statistics 8.3 (2020), pp. 103–111. DOI: https://doi.org/10.12691/ajams-8-3-4.
[5] William Guevara-Alarcón, Hansjörg Albrecher, and Parvez Chowdhury. “On Marine Liability Portfolio Modeling”. ASTIN Bulletin 50.1 (2020), pp. 61–93. DOI: https://doi.org/10.1017/asb.2019.36.
[6] Ringo Ho Fai Ching and Tsz Leung Yip. “Marine insurance claims analysis using the Weibull and log-normal models: Compensation for oil spill pollution due to tanker accidents”. Maritime Transport Research 3 (2022), 100056. DOI: https://doi.org/10.1016/j.martra.2022.100056.
[7] Kam C. Yuen and Junyi Guo. “Ruin probabilities for time-correlated claims in the compound binomial model”. Insurance: Mathematics and Economics 29.1 (2001), pp. 47–57. DOI: https://doi.org/10.1016/S0167-6687(01)00071-3.
[8] Kam C. Yuen, Junyi Guo, and Kai W. Ng. “On ultimate ruin in a delayed-claims risk model”. Journal of Applied Probability 42.1 (2005), pp. 163–174. DOI: https://doi.org/10.1239/jap/1110381378.
[9] Sandy Salomo Saruan and Adhitya Ronnie Effendie. “A Deeper Look Into an Insurance Risk Model with Two Types of Claims and FGM Copula Dependency”. Indonesian Actuarial Journal 1.2 (2025), pp. 95–112. DOI: https://doi.org/10.65689/iajvol01no2pp095-112.
[10] Andrei L. Badescu, Tianle Chen, X. Sheldon Lin, and Dameng Tang. “A Marked Cox Model for the Number of IBNR Claims: Estimation and Application”. ASTIN Bulletin 49.3 (2019), pp. 709–739. DOI: https://doi.org/10.1017/asb.2019.15.
[11] Mathieu Pigeon, Katrien Antonio, and Michel Denuit. “Individual Loss Reserving using Paid–incurred Data”. Insurance: Mathematics and Economics 58 (2014), pp. 121–131. DOI: https://doi.org/10.1016/j.insmatheco.2014.06.012.
[12] Jonas Crevecoeur, Katrien Antonio, and Roel Verbelen. “Modeling the Number of Hidden Events Subject to Observation Delay”. European Journal of Operational Research 277.3 (2019), pp. 930–944. DOI: https://doi.org/10.1016/j.ejor.2019.02.044.
[13] Hassan Abdelrahman, Andrei L. Badescu, Radu V. Craiu, and X. Sheldon Lin. “Marked Cox models for IBNR claims count: continuous and discretized approaches with Dirichlet-driven reporting delays”. ASTIN Bulletin 56.1 (2026), pp. 60–88. DOI: https://doi.org/10.1017/asb.2025.10056.
[14] Christophe Dutang, Arthur Charpentier, and Ewen Gallic. Insurance dataset. Version V1, 2024. DOI: https://doi.org/10.57745/P0KHAG.
[15] Tsz Chai Fung. “Maximum weighted likelihood estimator for robust heavy-tail modelling of finite mixture models”. Insurance: Mathematics and Economics 107 (2022), pp. 180–198. DOI: https://doi.org/10.1016/j.insmatheco.2022.08.008.
[16] Kahadawala Cooray and Malwane M. A. Ananda. “Modeling actuarial data with a composite lognormal-Pareto model”. Scandinavian Actuarial Journal 2005.5 (2005), pp. 321–334. DOI: https://doi.org/10.1080/03461230510009763.
[17] Lewis Ramsden and Apostolos D. Papaioannou. “Ruin Probabilities under Capital Constraints”. Insurance: Mathematics and Economics 88 (2019), pp. 273–282. DOI: https://doi.org/10.1016/j.insmatheco.2018.11.002.
[18] Jorge Wilson Euphasio Junior and João Vinícius França Carvalho. “Reinsurance and Solvency Capital: Mitigating Insurance Companies’ Ruin Probability”. Revista de Administração Contemporânea 26.1 (2022), e200191. DOI: https://doi.org/10.1590/1982-7849rac2022200191.en.
DOI: https://doi.org/10.18860/cauchy.v11i2.44875
Refbacks
- There are currently no refbacks.
Copyright (c) 2026 Sandy Salomo Saruan, Adhitya Ronnie Effendie

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.
Editorial Office
Mathematics Department,
Maulana Malik Ibrahim State Islamic University of Malang
Gajayana Street 50 Malang, East Java, Indonesia 65144
e-mail: cauchy@uin-malang.ac.id

CAUCHY: Jurnal Matematika Murni dan Aplikasi is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.








